Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Gastritis after taking B complex. Why? Had a tooth removed

When ever I am taking this medicine, I am getting gastritis , irrespective of taking bcomplex and rantac? what is the reason? and every time I have to get admitted to the hospital. after relevant injections and other medicines, stomach pain is not reducing. I am a epileptic perons and when there is more severe pain I am getting this attack. please reply. recently I had one tooth removed and due to that i was taking antibiotics and pain killing tabs.
Fri, 19 Jul 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,  
Dentist 's  Response
Hi,
Welcome to HCM forum
Gastrointestinal problems usually occurs with antibiotics.
You better take an antacid before it.
Take nutritious, fiber rich diet.
Taking antibiotics with cold milk as it will be beneficial to you.
Always have antacids with you.
Take care
I find this answer helpful
Dentist Dr. Bindiya Bhaskar's  Response
Hello,

Thanks for writing to us.

If gastritis persists even after taking B-complex tablets,please do discontinue intake of b-complex tablets.

Include plenty of fluids,fruits as well as leafy vegetables into your diet.

Keep your self hydrated.

Always maintain oral hygiene well.

Avoid stressful jobs.

If symptoms persist,please do visit a dentist.

Take care.
I find this answer helpful

3 Doctors agree with this answer

Dentist Dr. Supriya Gupta's  Response
Hi,
I have read your problem. Sometimes, antibiotics, anti-inflamatory drugs (NSAIDS)can cause gastritis.Not to worry about it. You can take antacid in liquid form or in tab. form. stomach pain due to gastritis.You can take omeprazol or pantaprazol for better relief from gastritis. also take healthy diet.Don't leave your stomach empty.

Have a nice time.. take care
I find this answer helpful
Dentist Dr. Qazi Ammara's  Response
Hi,

Thanks for asking the query,

Abdominal upset can occur due to the use of antibiotics prescribed to you.
Take an antacid half hour before meal along with the antibiotics and analgesics.
If the antibiotics are not suiting you can consult the Dentist and get the prescription changed.
If you are having severe stomach pain it can be due to some systemic conditions i would encourage you to visit to an Gasteroenterologist and get the checkup done.

Hope this helps out.

Regards.
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Dentist Dr. Anshumala Singh's  Response
Dear friend.

Thanks for sharing your concern.

It has been seen that B complex causes mild gastritis but Rantac is the medicine for gastritis.

please note that you have mentioned about stomach pain.this could be the cause for gastritis.

Gastritis develops whenever there is excessive acid secretion in your stomach.it can lead to various ulcers and tumours in the stomach.

Therefore in my view please meet your gastroenterologist.

Hope it helps.

Thanks.

Take care.
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Dentist, Orthodontics Dr. Rachna Dubey's  Response
Usually B complex is not a causative factor for gastritis.Analgesics (NSAIDS)causes gastritis so try to avoid NSAIDS.If you feels pain,take plain paracetamol along with gel sucral fat .Some times there is a need to change antibiotics also.
I find this answer helpful
Dentist Dr. Sapna Purwaha's  Response
hello
analgesics and antibiotics do cause gastritis in order to avoid
it have short meals every 3hrs drink alot of water have antacids
with your medicine.avoid oily food
regards
dr.sapna
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi sir i have a latrine problem and gastric and hart burn since 10 years i can not take out latrine free. thats why m using life pipe .i ll insert...

Recent questions on  Gastritis

doctor1 MD

I have been experiencing severe gastritis. Endoscope showed pre-pyloric inflammation. No other damage was visible. We are waiting on results of the...

doctor1 MD

My doctor diagnosed me with gastritis in May of 2010. I have continued to have these attacks since. I have a dull constant pain and a stabbing...

doctor1 MD

Hello, today Ive noticed my pee to be cloudy with a strong and unusual Oder. I was wondering if there could be any suggestions on what that could...

doctor1 MD

I have gastritis and take prescription Prilosec daily. Recently I will have a funny feeling, almost like light pressure under my left breast. I...

doctor1 MD

I ve been pretty sick fora week. It began when my GP thought I might have clot in my right leg (swelling, redness , warmth) so she sent me to the...

doctor1 MD

I have a pain on the right side of chest more toward the back. I feel it when I take a deep breath, or cough . and it feels almost like a sore...

doctor1 MD

Pain on left upper side of chest, out of breath, sweating in cold room, extremely fatigued and acid reflux .